# SDR CA111025009

- Difficulty date: October 25, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna TR182
- Aircraft time: 2,277 hours
- Engine: Lyc O540L3C5
- Propeller: Mcauly B3D32C407
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Warped
- Location: Engine
- Part time: 2,346 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL EXHAUST FLANGE JOINTS WARPED.
